# SDR QXEA2009092900743

- Difficulty date: September 25, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 20,623 hours, 21,205 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AFTER T/O, LAV SMOKE DETECTOR WENT OFF. HOT BLEED AIR ODOR PRIOR TO IT GOING OFF. RAN THE ACFT AND TURNED THE BLEED AIR ON.  FIRE DETECTOR IN LAVATORY DID NOT GO OFF.  COULD NOT DUPLICATE, FIRE DETECT IN LAVATORY, OPS CHECKS GOOD.  RETURNED TO SERVICE. NO PARTS REPLACED.
